MAUDE Adverse Event Report: Arthrex, Inc. Syndesmosis TightRope PRO Implant, SS; WASHER, BOLT, NUT

Arthrex, Inc. Syndesmosis TightRope PRO Implant, SS; WASHER, BOLT, NUT
Model Number Syndesmosis TightRope PRO Implant, SS
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 28-aug-2026, a sales representative reported via email that an ar-9925ss syndesmosis tightrope pro implant experienced a button deployment issue during an ankle syndesmosis procedure on (b)(6) 2026.After the implant was passed through the bone and plate, the button reportedly did not flip off the inserter as intended.The device was removed.No harm to the patient was reported.Additional information was received on 31-aug-2026: the button failed to flip after being passed through the bone and plate.The surgeon attempted to deploy the implant according to the surgical technique and palpated the medial side of the ankle in an effort to facilitate button deployment; however, the button did not flip.The button was observed to remain attached to the inserter and did not appear to release from the inserter despite activation of the black deployment button.The entire implant was inserted through the fibula and tibia before the issue was identified.The implant was subsequently removed by pulling it straight out through the pre-drilled hole.Resistance was encountered during removal, and the tightrope construct began to tension; however, all implant components were successfully removed from the patient.Syndesmosis fixation was completed using a replacement ar-9925ss syndesmosis tightrope pro implant.No surgical delay occurred, and no additional anesthesia was administered.No instrument was used to prepare the bone socket.The surgeon described the patient's bone quality as normal.No instrument or implant breakage occurred.No adverse patient effects have been reported during or following the procedure related to this event.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
Syndesmosis TightRope PRO Implant, SS
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50733338
Report Number1220246-2026-04689
Device Sequence Number10591925
Product Code HTN
UDI-Device Identifier00888867569423
UDI-Public(01)00888867569423(11)260716(17)310630(10)15655149
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K253727
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSyndesmosis TightRope PRO Implant, SS
Device Catalogue NumberAR-9925SS
Device Lot Number15655149
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown